Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Blood in urine, pain in back and sides, dark green stool, lower abdominal pain. Am I okay?

Blood in urine, pain in back and sides, dark green stool, lower abdominal pain.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

THE CAUSES FOR BLOOD IN URINE MIGHT BE
1. CALCULI OR STONE IN THE RENAL TRACT - PELVIS, URETER, BLADDER.
2. BLADDER OBSTRUCTIONS
3. CANCER OF RENAL SYSTEMS.

AS YOU ARE TELLING PAIN IN THE BACK AND SIDES I THINK YOU MIGHT BE HAVING CALCULI IN THE RENAL SYSTEMS. SO GET ONE X RAY OF KIDNEY URETER AND BLADDER ONCE.

THE CAUSES OF DARK GREEN STOOLS ARE
1. EXCESSIVE INTAKE OF LEAFY VEGETABLES, IRON AND DYES.
2. MEDICATIONS SUCH LAXATIVES AND ANTIBIOTICS.
3. SEVER DIARRHEA
4. IRRITABLE BLOWL SYNDROME
5. ULCERATIVE COLITIS.

CAREFUL STOOL EXAMINATION WILL REVEAL LOT OF THINGS LIKE PRESENCE OF MUCUS OR BLOOD IN THE STOOL WILL SEEK IMMEDIATE MEDICAL ATTENTION.

THANK YOU
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor